# SDR SWAA2020022441649

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,799 hours, 24,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY ESCAPE LIGHTS INOPERATIVE AT ROWS 9ABC AND 12ABC.          / R&R POWER SUPPLY AND BATTERY PACK AT STA 727C + 3 IAW AMM.
